Hamiltonian particle-mesh method for two-layer shallow-water equations subject to the rigid-lid approximation

File Description SizeFormat 
CoFrRe2004.pdfPublished version578.74 kBAdobe PDFView/Open
Title: Hamiltonian particle-mesh method for two-layer shallow-water equations subject to the rigid-lid approximation
Authors: Cotter, CJ
Jason, F
Reich, S
Item Type: Journal Article
Issue Date: 1-Jan-2004
URI: http://hdl.handle.net/10044/1/12725
DOI: http://dx.doi.org/10.1137/030600076
ISSN: 1536-0040
Publisher: SIAM PUBLICATIONS
Start Page: 69
End Page: 83
Journal / Book Title: SIAM JOURNAL ON APPLIED DYNAMICAL SYSTEMS
Volume: 3
Issue: 1
Copyright Statement: © 2004 Society for Industrial and Applied Mathematics
Appears in Collections:Applied Mathematics and Mathematical Physics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx